<  Back to the Polytechnique Montréal portal

A Finite Element Method of Lines Scheme for Guided-Wave Structures

R. S. Chen, Edward K. N. Yung, C. H. Chan and Ke Wu

Article (2004)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/25168/
Journal Title: IEEE Transactions on Antennas and Propagation (vol. 52, no. 3)
Publisher: IEEE
DOI: 10.1109/tap.2004.825496
Official URL: https://doi.org/10.1109/tap.2004.825496
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Chen, R. S., Yung, E. K. N., Chan, C. H., & Wu, K. (2004). A Finite Element Method of Lines Scheme for Guided-Wave Structures. IEEE Transactions on Antennas and Propagation, 52(3), 904-907. https://doi.org/10.1109/tap.2004.825496

Statistics

Dimensions

Repository Staff Only

View Item View Item